Content Details
Last updated on:
13 Dec 2018 | 06:30 PM (IST)
Want to know more?
Read Our Editorial Policy

Meftagesic-P Suspension


Overview

Uses of Meftagesic Suspension

Meftagesic-P Suspension is used for pain relief and fever. It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain.

Meftagesic Suspension side effects

Common
  • Nausea
  • Vomiting
  • Diarrhea
  • Indigestion
  • Loss of appetite
  • Heartburn

How to use Meftagesic Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Meftagesic-P Suspension is to be taken with food.
This will help to avoid acidity and heartburn.

How Meftagesic Suspension works

Meftagesic-P Suspension is a combination of two medicines: Mefenamic Acid and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Meftagesic Suspension related warnings

Alcohol
CAUTION
Taking Mefenamic Acid+Paracetamol/Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Meftagesic-P Suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Meftagesic-P Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
Meftagesic-P Suspension may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Meftagesic-P Suspension should be used with caution in patients with kidney disease. Dose adjustment of Meftagesic-P Suspension may be needed. Please consult your doctor.
Use of Meftagesic-P Suspension is not recommended in patients with severe kidney disease.
Liver
CAUTION
Meftagesic-P Suspension should be used with caution in patients with liver disease. Dose adjustment of Meftagesic-P Suspension may be needed. Please consult your doctor.
However, the use of Meftagesic-P Suspension is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Meftagesic-P Suspension
Nobel-Plus Suspension
Mankind Pharma Ltd
₹0.78/ml of Suspension
23% costlier
Sumo L Plus Paediatric Suspension
Alkem Laboratories Ltd
₹0.84/ml of Suspension
33% costlier
Dolopar M Suspension
Micro Labs Ltd
₹0.73/ml of Suspension
16% costlier
Duoflam Kid Suspension
Maneesh Pharmaceuticals Ltd
₹0.55/ml of Suspension
save 13%
Fepanil Mef Suspension
Veritaz Healthcare Ltd
₹0.66/ml of Suspension
4% costlier

Patient Concerns

Questions Related to Meftagesic

arrow
I am feeling pain and sound in my knee joint at the time of sitting on floor. I have suffered by Chikungunya fever about 7 months back. I am a patient of sugar from last 10 years and taking Glimestar M1. Can you please suggest some medicine to resolve my problem.
Dr. Akshat Goel
Bone & Joint Specialist
Cap Altraday once or twice daily for pain reliefGet a Digital x-ray done of both knees AP-view in standing position and share it
Very severe pain in legs. From upper thighs upto knees. I took one Combiflame yesterday morning and one yesterday evening with oil massage but relief for just short period Its so un bearable again I feel like crying. No fever as yet.today took one Voveron sr100 at 4.30 am but No respite.I am really worried pls advice
Dr. Akshat Goel
Bone & Joint Specialist
Do Hot Fomentation and apply Dynapar QPS spray and take Tab Myospas-D thrice daily and Tab Flotrip-forte thrice daily and Cap Nurokind-Gold twice daily for 5 days.Avoid forward bending and Avoid lifting heavy weightIn extreme pain take one tablet of NAXDOM-500 for immediate pain relief
arrow
Do you have any questions related to Meftagesic-P Suspension?

User Feedback


FAQs

Q. Is it safe to use Meftagesic?

Yes, Meftagesic is safe to use in most of the patients. However, in some patients it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effects. Inform your doctor if you experience any persistent problem due to the medication.

Q. Can Meftagesic be stopped when the pain is relieved?

Meftagesic is usually used for short term and can be discontinued when the pain is relieved. However, if advised by the doctor, it should be continued for the recommended time period.

Q. Can the use of Meftagesic cause nausea and vomiting?

Yes, the use of Meftagesic can cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with the medicine. In the case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. Talk to the doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.

Q. Can the use of Meftagesic cause dizziness?

Yes, the use of Meftagesic can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better. Do not drive or use any machines.

Q. Are there any specific contraindications associated with the use of Meftagesic?

The use of Meftagesic is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcer or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of liver or kidney disease.

Q. Can I take Meftagesic with Vitamin B-complex?

Yes, Meftagesic can be taken with Vitamin B-complex preparations. While Meftagesic helps to relieve pain, Vitamin B-complex can help correct the vitamin deficiency that might be causing the underlying painful condition.

Q. Can the use of Meftagesic cause damage to kidneys?

Yes, the long-term use of Meftagesic can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.

Q. Is it safe to take a higher than the recommended dose of Meftagesic?

No, taking a higher than the recommended dose of Meftagesic can increase the risks of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage the kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. What are the storage condition for Meftagesic?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Related Lab Tests
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Peninsula Chambers, Peninsula Corporate Park, G.K Marg, Lower Parel (West), Mumbai - 400013, Maharashtra, INDIA.
One of the following licensed pharmacy from the nearest location will deliver Meftagesic-P Suspension. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine: LHA, MAG, PNT, BHS, 4IT, CRN, NTN, DCS, PNQ, MMC, BFV, HSP, STS, ANT, MKE, GTF, AVL, PLT, DAO, SBC, BTH, WMW, PLL, PRN, IAD, PSF, UVD, OBS, RHW, KLC, NXT, SBI, JIV, SVA, TSS, VTR, GDA, PRC, SHD, MTM, HBV, NSM, GTC, BHC, PSE, ALC, KHP, KIM, SSR, JSL, CZT, DAD, KAL, HLP, DSH, FTP, KNH, NVY, KRR, IPP, HMP, HZF, PAP, DIL, MDH, SBN, RKS, SNG, RHL, HNT, KIS, VMH, SWA, PRT, RSS, DRA, FDM, NNH, XMX, MAM, OHM, IMC, GHP, BLS, GGL, TYN, PMA, CTP, MBP, AMR, VNS, RGI, SLN, TNH, 2ML, GBB, ZEL, OWP, RPP, KHD, USF, WHP, HVS, EPS, BNC, CPK, BLE, AYU, GEO, EQN, ADF, NTB, BDN, VJS, DVH, MIL, YBF, MDN, BMJ, NTL, VSL, NEO, BDI, RBT, SVH, PHC, RPC, LAG, SPD, HIP, ROF, BNT, HNP, HLT, SNH, DHR, GHC, NSL, SPF, KHS, SNL, ELS, MDI, PTP, MGL, HTV, NGW, NPH, WPL, VAF, EEC, ATH, SGN, NLP, PCA, BJP, SLC, ANP, PHP, PVP, AGT, PRL, DYL, CHP, RPA, FRS, CAE, 9MM, AAY, QTM, WHR, SIP, JBT, SMN, AFT, HHH, RHS, THP, GFL, STO, NNP, ZVP, BHA, NVL, ABP, VSC, LCC, BJR, ENP, SHG, HPC, OWI, ZVO, RGR, NRS, GLD, ENV, SGH, MKT, MMF, WAD, NTS, ORH, LBO, RTL, GPP, CBE, SVS, PTO, BTM, RWP, SYN, MBN, ALY, ABL, SIO, MOM, ATP, PRE, IPL, OWN, MDO, RJP, RDH, NBG, WDE, NPS, VHS, GVP, DPL, SBL, JJE, OWT, SCP, JLS, HPP, APT, SPR, EWH, AHH, NDP, RDR, SDS, DAT, PEN, AMH, HNA, BLP, PME, HSS, NXG, CLT, ZNT, O4O, SDE, GBC, ALP, UPA, MDX, HAT, SRS, OLT, MSD, GPL, KMC, HMS, EVP, SBA, HSM, RWL, LTL, RRP, BSN, CCM, WSH, SOF, AVW, SHC, KOS, GMA, RVC, FIP, NAI, FNF, CSE, 1MH, WSI, HCP, GNH, KBC, VOP, H2H, BES, BBN, MAP, LHP, DLY, VDH, SHN, SSI, RYL, AVC, RSA, GIE, GPT, IDB, ADE, VHC, DLP, OMV, KCI, AND, AHP, NEW, MRS, OIP, THR, PHN, DPP, HGI, RPM, ESY, SYS, PIC, SNB, SMS, DZY, IAH, RUS, BAP, GBL, CMD, GNC, NRP, JLI, EAN, BBS, RMR, VUR, HTS, UHP, SAH, VTH, HEX, BGS, SWP, BSG, BRC, AAR, MLT, TSC, NRC, AXM, AMM, SDM, RGH, RTN, UMP, NSF, SLS, SPS, TAP, HNF, MPC, HWS, JHC, NCE, ISI, PPR, CNE, MAX, MLC, GHR, WHL, AGP, JVN, PTI, RAC, SYC, RKN, QLF, USM, YAG, KHC, ARD, RPI, ERS, SCH, GRP, VHP, ITF, TRP, DYG, MJT, PWN, NFP, SPV, BBT, FGH, DGN, VEM, CMC, SRG, ASP, LIP, ATL, EPR, BHM, XPR, LMS, JJD, NAS, BSL, FRM, SGC, MIP, SGA, MTD, TPS, HOP, BIO, NLC, EMB, AAA, BMR, AGC, SAF, STA, AYN, ADM, BHP, DFP, AVB, TOM, APS, DHP, KHH, TPN, MNS
MRP
38
60 ml in 1 bottle
ADD TO CART
Best Price ₹30.4
20% OFF
Use Coupon HEALTH1020 during checkout